| Model Number |
48360W-09 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after a da vinci assisted sleeve gastrectomy, the patient experienced staple line bleeding despite no intraoperative malfunctions.Intraoperatively, the surgeon used seam guard on one side of the staple line and performed a leak test via esophagogastroduodenoscopy (egd).The patient¿s hospitalization was extended to monitor hemoglobin levels.There was no other reported medical intervention provided due to the bleeding.
Additional Manufacturer Narrative
No product has been returned to intuitive surgical, inc.(isi) for evaluation.There is insufficient procedural information to perform further system and instrument investigation.